MAUDE Adverse Event Report: CARDINAL HEALTH MONOJCT 60ML SYR L-LOCK; SYRINGE, PISTON

CARDINAL HEALTH MONOJCT 60ML SYR L-LOCK; SYRINGE, PISTON
Model Number 1186000777
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported a piece of plastic adhered to the black plunger face on the fluid path side of the plunger.
 
Additional Manufacturer Narrative
Investigation summary: the device history record (dhr) for lot 122126x was reviewed.This product packaged on august 8-9, 2021.During the packaging of this lot, pieces were visually inspected and physically tested with no failures recorded relating to this reported condition.The dhr for the lot control and the shop order indicate that product and specification requirements were met with no non-conforming product identified relating to this report.The manufacturing site was provided with three representative photographs.In each photograph provided, a portion of the length of a syringe can be observed.The plunger rod is slightly pulled back in each photograph to approximately the 10 ml graduation and a large section of plastic can be observed on the rubber tip.The exact measurement of the plastic piece is unknown but can be confirmed to be large enough that it would not pass through the fluid pathway.The manufacturing site did not receive any physical samples with this report.Without a physical sample, a more complete investigation cannot be performed and the issue cannot be confirmed to be manufacturing-related and an exact root cause could not be determined.There are control mechanisms in place to prevent the occurrence and acceptance of the reported condition during molding, printing, assembly, and packaging processes, and to ensure components and finished product meet all quality inspection standards during the syringe assembly processes.The manufacturing site maintains material verification processes.The raw materials must pass an inspection and certification review before release to the floor for production.The manufacture of all molded components is conducted within a validated process inside a controlled manufacturing area.Molding, printing, assembly, and packaging machine maintenance requirements are documented.Records of maintenance activities are maintained.Personnel are trained and certified in the operation of the molding, printing, assembly, and packaging equipment.Personnel are trained and certified in the process of product evaluation and documentation requirements.During manufacturing, process inspectors inspect product at periodic intervals to ensure it meets acceptable quality limits.Process inspectors are required to conduct visual and physical evaluations at prescribed intervals and cannot release product unless the required aql has been met per the specification.Procedures and standard work instructions exist for the set-up, operation, and maintenance of the molding machines and assembly machines.Cleaning and maintenance requirements are defined and implemented to ensure continuing process capability.All lots and shop orders are visually and physically inspected to the quality inspection standard and the statistical sampling must meet the acceptable quality limit requirements during the molding and assembly process.A lot cannot be released unless it passes specification requirements.This syringe is intended to be a single use syringe and not qualified as a prefill syringe.At this time, there is not enough information and a capa will not be initiated.However, these conditions will be communicated to the appropriate manufacturing and quality assurance personnel for awareness.This complaint will be used for tracking and trending purposes.

Brand Name
MONOJCT 60ML SYR L-LOCK
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
CARDINAL HEALTH
1222 sherwood rd
norfolk NE 68701
Manufacturer (Section G)
CARDINAL HEALTH
1222 sherwood rd
norfolk NE 68701
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key12771655
Report Number1915484-2021-01264
Device Sequence Number11825700
Product Code FMF
UDI-Device Identifier10884521010864
UDI-Public10884521010864
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 01/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1186000777
Device Catalogue Number1186000777
Device Lot Number122126X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2021
Supplement Date Received by Manufacturer11/04/2021
Initial Report FDA Received Date11/08/2021
Supplement Report FDA Received Date01/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown